After injecting a certain substance in my left arm vein

Patient

Q: After injecting a certain substance in my left arm vein I noticed an hour or so later a small bump 5 inches or so below the Injection that is slightly pink and stings when touched what could this be? What can I do to treat it? If I have to see a Dr. Will there be any legal consequences? as the substance is not legal.

Symptoms:  Small bump on arm, stings when touched, slight pink discoloration
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have this on and off rash on my penis

Q: What do I do? I have fiberglass embedded in my skin all over my body and face and genitals. Help, please

Q: My Cretinine is 1.31 and BUN is 11, Do I need to worry

Q: I am 17, I have had recurring chest pain for a little over a year. It will go away for months then come back for a mo...

Q: Have pain around and when lightly pushing on solar plexus. Pain radiates up towards chest. Then the anxiety begins, t...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews